| Model Number |
18900-5A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient's blood glucose level dropped to less than 70 mg/dl.The patient reported that they tried to suspend their insulin but was still receiving insulin.
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported unsuspended insulin.Lot release records were reviewed and the product lot met all acceptance criteria.